Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1959, Issue 202

Issues

Arithmetic on Curves of Genus 1. I. On a conjecture of Selmer.

J.W.S. Cassels
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1959.202.52

About the article

Published Online: 2009-12-10

Published in Print: 1959-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1959, Issue 202, Pages 52–99, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1959.202.52.

Export Citation

Walter de Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in